I've been taking Viibryd for approximately a month now. Started on 20mg and now up to 40mg. I absolutely love this medication. Has helped with my depression. But recently I started to get these weird feelings/sensations in my head... kind of feels like an electrical shock. And just a few moments ago I started getting the same feeling throughout my body. It has literally caused my body to convulse (for lack of a better term). Has anyone else gone through something similar?
This usually happens when you try to stop an antidepressant such as Viibryd. Did you miss a dose by chance before this occurred? If it continues or gets worse, let the doctor know.
Vas87; JUST what Laurie said normal use this does not happen. One thing make sure you are taking your medication at about the same time each day. Sometimes if you take it at different times could confuse your body that you are tapering off of the medication.That is the only time you get these brain zaps
The other guys do not know what they are talking about. While Body Zaps as I call them are more normal when failing to taper down from a med in a slow manner it can also happen on a med. I am on week three of Viibryd and just went to 40 mg. I am told my Zaps will go away...
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Nov 2011 • 2 answers
Updated 8 Jun 2018 • 18 answers
Updated 9 Oct 2014 • 1 answer
Viibryd - How long did it take for your brain to adjust? My husband is extremely dizzy & frequently?
Updated 8 Mar 2017 • 2 answers
Updated 9 Feb 2018 • 1 answer